Facts & Figures
Number of Volumes  3
Number of Issues  5
Number of Articles  40
Article View  7,362
PDF Download  9,337
View Per Article  184.05
PDF Download Per Article  233.43


Tutorial Videos 

Author Guide Video

Reviewer Guide Video

Editor Guide Video 


Computational Journal of Mathematical and Statistical Sciences is an Open Access international journal in the English language, a double-blind peer-reviewed journal which publish 2 times a year in April, and November. To be published in this journal, an original paper must be correct, new, nontrivial and of interest to a substantial number of readers which has been issued by The Scientific Association for Studies and Applied Research (SASAR). CJMSS contains articles about Mathematics, Statistics, Data Analysis, Operational Research, Actuarial Statistics, and the application of statistical methods in a variety of disciplines. Every effort is made to ensure a strict but quick editorial process and a rapid publication. Brief articles are overseen by an international editorial board comprised of academicians and scholars. 

Current Issue: Volume 3, Issue 2, November 2024 

On Fitting Renewable Energy Sources Data: Using a New Trigonometric Statistical Model

Pages 389-417

Mahmoud M Elsehetry; Ahmed W Shawki; Mohamed G Khalil; Tamer S Helal